# SDR SWIA200312132

- Difficulty date: June 21, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,796 hours, 47,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ON LEFT SIDE OF CABIN FROM ROW 3-6.REMOVED AND REPLACED MID ELBP FUSE.  OPS CHECK GOOD.
